# SDR UIEA2023040600336

- Difficulty date: April 9, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 82,449 hours, 16,468 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bushing
- Part number: 113T110817
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH MAIN LANDING GEAR, AFT TRUNNION BEARING, OUTER RACE WITH CORROSION( THE BUSHING WAS REPLACED CORRECTLY IAW TRE 6757191 IAW SOPM 20-50-03 & CMM 57-54-13. OPS CHECK GOOD. PN: 113T1108-17 & 113T1108-23 )
